Patient Comments: Headache - Nausea


Do you have nausea associated with your headaches? Submit Your Comment

Comment from: Cricket, 55-64 Female (Patient) Published: February 17

I had headaches for two weeks, and taking OTC medication helped but then on Saturday I took a walk as I was feeling good. But all that came to a stop when I got a headache that was causing me to be dizzy and seeing double. I starting to vomit and was rushed to the emergency room (ER). I was taking warfarin for a blood thinner for years, which started a severe bleed in my brain. That was confirmed by a CT scan. I was sent by Med Flight to a hospital in a larger city and had vitamin K given to me to clot my blood. I had surgery and I have recovered but am very lucky. Most do not recover or are impaired after having this. Don't take headaches lightly.

Comment from: Sue, 55-64 Female (Patient) Published: May 02

It started with slight dizziness, than headache (bad). I took Aleve, but it didn't seem to help. I have upset stomach.

Comment from: karen, 45-54 Female (Patient) Published: March 04

I have nausea and pressure with my headaches.

Comment from: tee, 25-34 Female (Patient) Published: March 19

I have headaches daily with nausea and severe head pain.

FDA Logo

Report Problems to the Food and Drug Administration

You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

Subscribe to MedicineNet's General Health Newsletter

By clicking Submit, I agree to the MedicineNet's Terms & Conditions & Privacy Policy and understand that I may opt out of MedicineNet's subscriptions at any time.